MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24700
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/27/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained by ipsilateral retrograde approach.The 99% stenosed target lesion was located in the moderately tortuous and moderately calcified external iliac artery.After a 6fr non-bsc guiding sheath was placed and a guidewire crossed the lesion, pre-dilatation was performed by a non-bsc balloon catheter.An epic stent was placed, then a 9.0mmx20mmx80cm (5f) sterling balloon catheter was advanced for post-dilatation.However, on the second or third inflation at below rated burst pressure, the balloon ruptured.The procedure was completed with a different device.There were no patient complications reported.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8810033
Report Number2134265-2019-08540
Device Sequence Number19634650
Product Code DQY
UDI-Device Identifier08714729720751
UDI-Public08714729720751
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2021
Device Model Number24700
Device Catalogue Number24700
Device Lot Number0023052649
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2019
Initial Report FDA Received Date07/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1